# SDR R5KB15785

- Difficulty date: December 18, 2008
- Submitted: December 21, 2008
- Operation: Air carrier
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21945
- Aircraft time: 41,363 hours, 21,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AND FLANGE CORRODED
